Nontrivial periodic solutions of a nonautonomous system of second-order differential equations

Authors

  • M. T. Terekhin

Abstract

We prove theorem, in which basic conditions for the existence of nontrivial periodic solutions are formulated in terms of the properties of the elements of the matrix of a linear approximation to a system.

Published

25.06.1994

Issue

Section

Research articles

How to Cite

Terekhin, M. T. “Nontrivial Periodic Solutions of a Nonautonomous System of Second-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 754–759, https://umj.imath.kiev.ua/index.php/umj/article/view/5703.